# SDR A6WA201441342

- Difficulty date: March 22, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Damaged
- Location: Bs 228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE PANEL CUT OUT HAS ONE DAMAGED FREEZE PLUG SCREW HOLE.  REPAIRED RT FWD FUSELAGE ACCESS PANEL SURROUND DOUBLER IAW REO 601R -11-162 REV B.
